MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and was able to verify the reported issue.Physio replaced the therapy pcb assembly, which resolved the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
 
Event or Problem Description
The customer contacted physio-control to report that their device's service light is illuminated.Upon evaluation of the customer's device, physio-control observed an event code logged in the device's memory that is related to a potential failure of the device to display ecg in paddles lead.As a result, defibrillation may be delayed or prevented if it had been necessary.There was no patient involved in the reported event.
 
Additional Manufacturer Narrative
Physio-control further evaluated the removed therapy pcb assembly and found that the cause of the reported issue was due to a current leakage from a capacitor, designator c160.
 
Event or Problem Description

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key7733474
Report Number0003015876-2018-01208
Device Sequence Number19173796
Product Code MKJ
UDI-Device Identifier00883873988114
UDI-Public00883873988114
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2018
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1